MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7212
Medical Device Problem Codes Contamination (1120); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon came out of the package occurred.A 3.00mm x 12mm nc emerge balloon catheter was prepared, however, it was observed that the packaging was damaged and balloon came out of the inner package with the tip poking out.The procedure was completed with a different device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of an nc emerge balloon catheter and its originally shipped packaging and outer box.The returned outer box was visually inspected with no damage present past opening of the box.The product pouch was visually inspected.The product pouch contained a unit for batch 27144786 which matched the returned packaging.The tyvek seal was visually inspected.The bottom tyvek (white) seal was pulled and curled up on the back flap of the packaging far enough that the device was visibly capable of being exposed out of the package.However, all seals on the package were complete and sealed at one point without error.Operations engineering was contacted for verification.Inspection of the remainder of the device, apart form the observed damage to packaging, revealed no other damage or irregularities.The complaint of the device having packaging damage was confirmed.Photo media reviewed matched analysis of device.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12576335
Report Number2134265-2021-12422
Device Sequence Number3488407
Product Code LOX
UDI-Device Identifier08714729846390
UDI-Public08714729846390
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2023
Device Model Number7212
Device Catalogue Number7212
Device Lot Number0027144786
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer11/10/2021
Initial Report FDA Received Date10/05/2021
Supplement Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown